# SDR ASAA0540165

- Difficulty date: March 10, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654769016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED.  REMOVED, FABRICATED AND INSTALLED FLOOR TO SIDEWALL SUPPORT.  (M)
